HELP ME :(
Goto page Previous 1, 2
Posted: 05/03 07:55 AM
You also mentioned cold/wet skin....are you also having hot sweats? The sweating is definitely a side effect of sub. Then you mentioned "fascilations"....I think you misspelled that because I'm not sure what you mean and that's not in the dictionary. Could you clarify?
You're on an extremely low dose yet you're still having some pretty bad side effects. That's definitely a conundrum. Are you planning on tapering off or staying on this as a maintenance dose? I do recall many posts about the twitching, most often at night if I remember correctly. I don't have the time to reread all the responses above, but how long have you been on sub? If it hasn't been very long, it could still subside, as it did for many of the other posters. I know for many it subsided when they dropped their dose, but I also seem to recall that for some it went away on their own - but I could be wrong about that.
I'm sorry you're going through all this and I hope it does subside on it's own. Keep us posted as to how you're doing.
Posted: 05/05 08:25 AM
I was getting those same jerks during the day too. Mine has continued to improve but I still have some residual muscle twitching at times. If you don't have a good doctor to talk to maybe you can try to call the phone number listed in the paperwork in your suboxone box. I called them and talked to a nurse who told me not to worry to much, but I was taking from 8 to 16mgs at a time when I was getting the worst symptoms. You getting them at less than 1mg is very interesting. Maybe you are just extremely sensitive to the drug? One of the reasons I worried so much about it at first is that I read somewhere that this side effect might be dangerous for people who had a history of seizures, I had one induced by a tramadol overdose last year so it concerned me a bit until I spoke to that nurse. She said it was not a common side effect but not something that concerned her overmuch. She did recommend I talk to my doctor about it but I haven't done that for fear he would lower my dose too much....I'm doing well now on 8mg per day.
I think the number I called was 1-800-782-6966 if that isn't for Reckitt Bensicker post back and I will try to find that card I had for here 2 help...that may be what I dialed. Also you can try reporting your side effects to the FDA. Their number is 1-800-FDA-1088. That number is also listed in the suboxone prescription papers.
I hope you find the answers your looking for. Please keep us updated on your situation. I am curious what you will find out.... From suboxforum.com